Exterior nonlinear Neumann problem

Chabrowski, J and Wang, ZQ (2007) Exterior nonlinear Neumann problem. Nodea-nonlinear Differential Equations And Applications, 13 5-Jun: 683-697. doi:10.1007/s00030-006-4040-x


Author Chabrowski, J
Wang, ZQ
Title Exterior nonlinear Neumann problem
Journal name Nodea-nonlinear Differential Equations And Applications   Check publisher's open access policy
ISSN 1021-9722
Publication date 2007-01-01
Sub-type Article (original research)
DOI 10.1007/s00030-006-4040-x
Volume 13
Issue 5-Jun
Start page 683
End page 697
Total pages 15
Place of publication Basel
Publisher Birkhauser Verlag Ag
Language eng
Abstract We consider the solvability of the Neumann problem for equation (1.1) in exterior domains in both cases: subcritical and critical. We establish the existence of least energy solutions. In the subcritical case the coefficient b(x) is allowed to have a potential well whose steepness is controlled by a parameter lambda > 0. We show that least energy solutions exhibit a tendency to concentrate to a solution of a nonlinear problem with mixed boundary value conditions.
Keyword Mathematics, Applied
Neumann problem
a subcritical and critical Sobolev exponents
least energy solutions
Positive Solutions
Schrodinger-equation
Domains
Existence
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 19 Feb 2008, 01:03:17 EST